# SDR RRXA96089

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

ON CLIMB AT 10,000 FT, NR 4 ENGINE FIRE WARNING WENT OFF.  PERFORMED ENGINE FIRE AND DAMAGE CHECKLIST PER EWA QRH.  DISCHARGED BOTH FIRE BOTTLES, RETURNED TO TJSJ, LANDED AT 273,000 LBS.  MAINTENANCE CLEANED AND REPOSITIONED ALL FIRE LOOP CONNECTIONS, TESTED SYSTEM IAW 26-10-0, OPS CHECKED OK.
